MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SOFTWARE WITH TGS 3.6.1; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SOFTWARE WITH TGS 3.6.1; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number 8000-021-002
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 12 malfunction events in which the device reportedly had an incorrect measurement.- 12 events had patient involvement: no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 12 events were reported for this quarter.Product return status 2 devices were evaluated using data provided by the user or a third party.10 device investigation types have not yet been determined.Additional information 12 devices were not labeled for single-use.12 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 12 malfunction events in which the device reportedly had an incorrect measurement.- 11 events had patient involvement; no patient impact.- 1 event led to a prolonged surgery.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 12 previously reported events are included in this follow-up record.Product return status 3 devices were not available for evaluation.9 devices were evaluated using data provided by the user or a third party.

Brand Name
SCOPIS ENT SOFTWARE WITH TGS 3.6.1
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20497730
Report Number0008010177-2024-00113
Device Sequence Number3519464
Product Code PGW
UDI-Device Identifier07613327514179
UDI-Public07613327514179
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized12
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8000-021-002
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown